# SDR C1HA20096003

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIR CEILING FIXED EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECKED GOOD.
